Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Painful, itchy, multiple colored bruises on the thigh, pores in bruises with dark purple. What could have caused this?

Hello, I have a question regarding itching for no apparent reason followed by unusual bruising. I have noticed lately that I have been getting tiny finger print size bruises on my thighs quite often in the last few months. Then, in the last week, I started feeling itchy all over with no hives or any other apparent reason ... but the itchiness was primarily focused on my thighs. Last night as I was tossing and turning in bed I noticed my thigh hurt terribly like I suddenly had a large bruise or something. I went into the restroom and noticed a very large unusual bruise of different colors. And, if you pull the skin a bit and look closer you can see that the pores within the bruises are a very dark purple. I dare say this bruise has an unusual shape, is quite large, and has multiple different colors or shades to this. Do you know what may have caused this as my thigh now hurts terribly?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  1049
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi st.ryanco.

Thanks for your question.

It can be either a fungal infection or streptococcal skin infection or contact dermatitis.

You can apply any ointment containing antifungal,antibiotic and steroid preparation but before that please do a bloop platelet count to know the exact reason of the bruish.

You should consider a dermatologist as soon as possible.

Best wishes
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor